# SDR UPS804292

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 35
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON THE ANGLE STIFFENER ON THE LAVATORY FLOOR AT STATION 35 AND RBL 45.  MAINTENANCE REMOVED, FABRICATED AND INSTALLED THE PART PER SRM 53-3-1, 53-3-3 AND 51-1-21.
